# SDR HALA0800405

- Difficulty date: March 12, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 62,302 hours, 29,578 cycles
- Engine: Ge CF680C2*
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 2302
- Condition: Faulty
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, INTERMITTENT LOWER EICAS STATUS MESSAGE "R ENG OH LP2".  PERFORMED FIM 26-11-00 FIG 104.  CLEANED NR 2 ENG O/H LP2 CONNECTORS AND REPLACED M960 LP2 O/H DETECTOR CARD PER AMM 26-10-01.  OVERHEAT TEST CHECKED OK.
